Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 294718, 11 pages.

Implicit Mann Type Iteration Method Involving Strictly Hemicontractive Mappings in Banach Spaces

Arif Rafiq and Shin Min Kang

Full-text: Open access

Abstract

We proved that the modified implicit Mann iteration process can be applied to approximate the fixed point of strictly hemicontractive mappings in smooth Banach spaces.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 294718, 11 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180302

Digital Object Identifier
doi:10.1155/2012/294718

Mathematical Reviews number (MathSciNet)
MR2935540

Zentralblatt MATH identifier
1318.47093

Citation

Rafiq, Arif; Kang, Shin Min. Implicit Mann Type Iteration Method Involving Strictly Hemicontractive Mappings in Banach Spaces. J. Appl. Math. 2012, Special Issue (2012), Article ID 294718, 11 pages. doi:10.1155/2012/294718. https://projecteuclid.org/euclid.jam/1357180302


Export citation

References

  • C. E. Chidume, “Iterative approximation of fixed points of Lipschitzian strictly pseudocontractive mappings,” Proceedings of the American Mathematical Society, vol. 99, no. 2, pp. 283–288, 1987.
  • K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974.
  • J. Schu, “Iterative construction of fixed points of strictly pseudocontractive mappings,” Applicable Analysis, vol. 40, no. 2-3, pp. 67–72, 1991.
  • J. A. Park, “Mann-iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces,” Journal of the Korean Mathematical Society, vol. 31, no. 3, pp. 333–337, 1994.
  • B. E. Rhoades, “Comments on two fixed point iteration methods,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 741–750, 1976.
  • S. S. Chang, “Some problems and results in the study of nonlinear analysis,” Nonlinear Analysis A, vol. 30, pp. 4197–4208, 1997.
  • S. S. Chang, Y. J. Cho, B. S. Lee, J. S. Jung, and S. M. Kang, “Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 149–165, 1998.
  • C. E. Chidume and M. O. Osilike, “Fixed point iterations for strictly hemi-contractive maps in uniformly smooth Banach spaces,” Numerical Functional Analysis and Optimization, vol. 15, no. 7-8, pp. 779–790, 1994.
  • Z. Liu and S. M. Kang, “Stability of Ishikawa iteration methods with errors for strong pseudocontractions and nonlinear equations involving accretive operators in arbitrary real Banach spaces,” Mathematical and Computer Modelling, vol. 34, no. 3-4, pp. 319–330, 2001.
  • Z. Liu, S. M. Kang, and S. H. Shim, “Almost stability of the Mann iteration method with errors for strictly hemi-contractive operators in smooth Banach spaces,” Journal of the Korean Mathematical Society, vol. 40, no. 1, pp. 29–40, 2003.
  • M. O. Osilike, “Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 73–81, 2004.
  • S. Reich, “Constructive techniques for accretive and monotone operators,” in Applied Nonlinear Analysis, pp. 335–345, Academic Press, New York, NY, USA, 1979.
  • X. Weng, “Fixed point iteration for local strictly pseudo-contractive mapping,” Proceedings of the American Mathematical Society, vol. 113, no. 3, pp. 727–731, 1991.
  • H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001.
  • W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953.